# SDR DALA2017010500219

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 69,629 hours, 51,474 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK TO PHL DUE TO NUMBER 1 ENGINE FIRE INDICATION SHORTLY AFTER TAKEOFF. MAINTENANCE FOUND THE NOSE COWL ANTI-ICE DUCT BLOWN. MAINTENANCE REPLACED DAMAGED ANTI-ICE DUCTS AND UPPER COWL DUE TO HEAT DAMAGE. AN ENGINE RUN WAS PERFORMED AND THE ANTI-ICE CHECKED OKAY. THE AIRCRAFT WAS RETURNED TO SERVICE.
